# SDR AALA2018082019009

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 72,243 hours, 8,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 56202
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE THE L2 DOOR FAILED A TIME LOAD.  MAINTENANCE REPLACED THE M33096 BATTERY PACK IAW AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
